# SDR SWAA2022022438854

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT BS 500I S26RH; STRINGER CLIP UNDER Z ANGLE HAS CRACKS AT UPPER ATTACH RIVET . / REMOVED AND REPLACED FWD CARGO STRINGER CLIP AT BS500I526RRH UNDER Z ANGLE WITH NEW PART P/N 143A1016-48 IAW SRM 51-40-02 AND BOEING DWG 143A1234 REV A ATAG#A33336
